# SDR TRAX200601105

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 13,519 hours, 10,776 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Unknown
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 640 DOUBLER SUSPECT CRACKED, REF EO600-53-69 0002. REPAIRED IAW ASA EO 600-53-81 REP
